Publications of the Faculty of Mathematics


Showing entries 1151 - 1200 out of 5227

2022


Ngoc Son, Duong. / The holomorphic sectional curvature and “convex” real hypersurfaces in Kähler manifolds. In: Colloquium Mathematicum. 2022 ; Vol. 168, No. 1. pp. 149-170.

Haslinger, Friedrich ; Ngoc Son, Duong. / The ∂-Operator and Real Holomorphic Vector Fields. In: Pure and Applied Mathematics Quarterly. 2022 ; Vol. 18, No. 3. pp. 793–833.

Beiglböck, Mathias ; Hobson, David ; Norgilas, Dominykas. / The potential of the shadow measure. In: Electronic Communications in Probability. 2022 ; Vol. 27. pp. 1-12.

Krattenthaler, Christian ; Mühle, Henri. / The rank enumeration of certain parabolic non-crossing partitions. In: Algebraic Combinatorics. 2022 ; Vol. 5, No. 3. pp. 437-468.

Burde, Dietrich ; Moens, Wolfgang. / The structure of Lie algebras with a derivation satisfying a polynomial identity. In: Communications in Algebra. 2022 ; Vol. 50, No. 11. pp. 4636-4647.

Almi, Stefano ; Stefanelli, Ulisse. / Topology optimization for quasistatic elastoplasticity. In: ESAIM - Control, Optimisation and Calculus of Variations. 2022 ; Vol. 28.

Gröchenig, Karlheinz. / Totally Positive Functions in Sampling Theory and Time-Frequency Analysis. Mathematical Analysis, its Applications and Computation - ISAAC 2019. editor / Paula Cerejeiras ; Michael Reissig. Springer, 2022. pp. 51-73 (Springer Proceedings in Mathematics and Statistics, Vol. 385).

Fischer, Vera ; Soukup, Daniel Tamas ; Schilhan, Jonathan et al. / Towers and gaps at uncountable cardinals. In: Fundamenta Mathematicae. 2022 ; Vol. 257, No. 2. pp. 141-166.

Döller, Victoria ; Götz, Stefan. / Tree Diagrams and Unit Squares 4.0: Digitizing Stochastic Classes with the Didactic Modeling Tool ProVis. Domain-Specific Conceptual Modeling: Concepts, Methods and ADOxx Tools. editor / Dimitris Karagiannis ; Moonkun Lee ; Knut Hinkelmann ; Wilfrid Utz . Cham : Springer Nature Switzerland AG, 2022. pp. 481-501

Böhm, Axel ; Sedlmayer, Michael ; Csetnek, Ernö Robert et al. / Two steps at a time -- taking GAN training in stride with Tseng's method. In: SIAM Journal on Mathematics of Data Science. 2022 ; Vol. 4, No. 2. pp. 750-771.

Ableitinger, Christoph ; Anger, Astrid ; Dorner, Christian. / Using students’ selection of significant events in mathematics lessons to deduce their underlying predispositions. In: International Journal of Mathematical Education in Science and Technology. 2022 ; Vol. 53, No. 4. pp. 787-806.

Basu, B. ; Haziot, S.V. ; Staino, A. / Wave breaking for periodic solutions of a nonlinear shallow water equation. In: Applicable Analysis. 2022 ; Vol. 101, No. 2. pp. 519-526.

Quirchmayr, Ronald ; Geyer, Anna . / Weakly nonlinear waves in stratified shear flows. In: Communications on Pure and Applied Analysis. 2022 ; Vol. 21, No. 7. pp. 2309-2325.

2021


Molchanova, Anastasia ; Soudský, Filip ; Roskovec, Tomas. / Regularity of the inverse mapping in Banach function spaces. In: Mathematische Nachrichten. 2021 ; Vol. 294, No. 12. pp. 2382-2395.

Williamson, Dominic J. ; Delcamp, Clement ; Verstraete, Frank et al. / On the stability of topological order in tensor network states. In: Physical Review B. 2021 ; Vol. 104, No. 23.

Bergfalk, Jeffrey. / The first omega alephs: from simplices to trees of trees to higher walks. In: Advances in Mathematics. 2021 ; Vol. 393.

Weinhandl, Robert ; Houghton, Tony ; Lindenbauer, Edith et al. / Integrating Technologies Into Teaching and Learning Mathematics at the Beginning of Secondary Education in Austria. In: Eurasia Journal of Mathematics, Science and Technology Education. 2021 ; Vol. 17, No. 12.

Cirac, J. Ignacio ; Pérez-García, David ; Schuch, Norbert et al. / Matrix product states and projected entangled pair states : Concepts, symmetries, theorems. In: Reviews of Modern Physics. 2021 ; Vol. 93, No. 4.

Delcamp, Clement ; Schuch, Norbert. / On tensor network representations of the (3+1)d toric code. In: Quantum. 2021 ; Vol. 5. pp. 1-31.

Quirchmayr, Ronald ; Lenells, Jonatan. / Construction of solutions and asymptotics for the defocusing NLS with periodic boundary data. In: Journal of Differential Equations. 2021 ; Vol. 304. pp. 348-374.

Albion, Seamus P. ; Rains, Eric M. ; Warnaar, S. Ole. / AFLT-type Selberg integrals. In: Communications in Mathematical Physics. 2021 ; Vol. 388, No. 2. pp. 735 - 791.

Scandone, Raffaele ; Baglini, Lorenzo Luperi ; Simonov, Kyrylo. / A characterization of singular Schrödinger operators on the half-line. In: Canadian Mathematical Bulletin. 2021 ; Vol. 64, No. 4. pp. 923-941.

Boţ, Radu Ioan ; Nguyen, Dang Khoa. / Improved convergence rates and trajectory convergence for primal-dual dynamical systems with vanishing damping. In: Journal of Differential Equations. 2021 ; Vol. 303. pp. 369-406.

Hittmeir, Sabine ; Klein, Rupert ; Müller, Annette et al. / The dynamic state index with moisture and phase changes. In: Journal of Mathematical Physics. 2021 ; Vol. 62, No. 12.

Mellit, Anton. / TORIC BRAIDS and (m,n)-PARKING FUNCTIONS. In: Duke Mathematical Journal. 2021 ; Vol. 170, No. 18. pp. 4123-4169.

Baharev, Ali ; Schichl, Hermann ; Neumaier, Arnold et al. / An exact method for the minimum feedback arc set problem. In: Journal of Experimental Algorithmics. 2021 ; Vol. 26. pp. 1-28.

Steinbauer, Roland ; Schinnerl, Benedict. / A note on the Gannon–Lee theorem. In: Letters in Mathematical Physics. 2021 ; Vol. 111, No. 6.

Cap, Andreas ; Melnick, Karin. / C^1 Deformations of almost Grassmannian Structures with strongly essential symmetry. In: Transformation Groups. 2021 ; Vol. 26, No. 4. pp. 1169-1187.

Ehler, Martin ; Gräf, Manuel ; Neumayer, Sebastian et al. / Curve Based Approximation of Measures on Manifolds by Discrepancy Minimization. In: Foundations of Computational Mathematics. 2021 ; Vol. 21, No. 6. pp. 1595-1642.

Aspri, Andrea ; Frischauf, Leon ; Korolev, Yury et al. / Data Driven Reconstruction Using Frames and Riesz Bases. Deterministic and Stochastic Optimal Control and Inverse Problems. 2021. pp. 303--318

Boţ, Radu Ioan ; Nguyen, Dang Khoa. / Factorization of completely positive matrices using iterative projected gradient steps. In: Numerical Linear Algebra with Applications. 2021 ; Vol. 28, No. 6.

Friedman, Sy-David ; Hathaway, Dan. / Generic Coding with Help and Amalgamation Failure. In: Journal of Symbolic Logic. 2021 ; Vol. 86, No. 4. pp. 1385-1395.

Rainer, Armin ; Schindl, Gerhard ; Nenning, David Nicolas. / Nonlinear conditions for ultradifferentiability. In: The Journal of Geometric Analysis. 2021 ; Vol. 31, No. 12. pp. 12264–12287.

Bétermin, Laurent ; Friedrich, Manuel ; Stefanelli, Ulisse. / Stability of Z2configurations in 3D. In: Nonlinearity. 2021 ; Vol. 34, No. 12. pp. 8392-8413.

Iuorio, Annalisa ; Veerman, Frits. / The influence of autotoxicity on the dynamics of vegetation spots. In: Physica D: Nonlinear Phenomena. 2021 ; Vol. 427.

Tiwari, Diksha ; Giordano, Paolo. / Hyperseries in the non-Archimedean ring of Colombeau generalized numbers. In: Monatshefte für Mathematik. 2021 ; Vol. 197, No. 1. pp. 193-223.

Neumaier, Arnold ; Penjić, Safet. / On Bounding the Diameter of a Distance-Regular Graph. In: Combinatorica. 2021 ; Vol. 42, No. 2. pp. 237-251.

Geevers, Sjoerd ; Maier, Roland. / Fast mass lumped multiscale wave propagation modelling. In: IMA Journal of Numerical Analysis. 2021 ; Vol. 43, No. 1. pp. 44-72.

Steinbauer, Roland ; Minguzzi, Ettore ; Suhr, Stefan et al. / Causal simplicity and (maximal) null pseudoconvexity. In: Classical and Quantum Gravity. 2021 ; Vol. 38, No. 22.

Nicolussi, Noema ; Kostenko, Oleksiy. / A note on the Gaffney Laplacian on infinite metric graphs. In: Journal of Functional Analysis. 2021 ; Vol. 281, No. 10.

Buphamalai, Pisanu ; Kokotovic, Tomislav ; Nagy, Vanja et al. / Network analysis reveals rare disease signatures across multiple levels of biological organization. In: Nature Communications. 2021 ; Vol. 12, No. 1.

Rampf, Cornelius Stefan. / Cosmological Vlasov–Poisson equations for dark matter : Recent developments and connections to selected plasma problems. In: Reviews of Modern Plasma Physics. 2021 ; Vol. 5, No. 1.

Yurkevich, Sergey. / Diagonal Representation of Algebraic Power Series : A Glimpse Behind the Scenes. Transcendence in Algebra, Combinatorics, Geometry and Number Theory. editor / Alin Bostan ; Kilian Raschel. 2021. pp. 309-339 (Springer Proceedings in Mathematics & Statistics).

Kholmatov, Shokhrukh Yu ; Lakaev, Saidakhmat N. ; Almuratov, Firdavsjon M. / Bound states of Schrödinger-type operators on one and two dimensional lattices. In: Journal of Mathematical Analysis and Applications. 2021 ; Vol. 503, No. 1.

Gurevich, Maxim ; Minguez, Alberto. / Cyclic representations of general linear p-adic groups. In: Journal of Algebra. 2021 ; Vol. 585. pp. 25-35.

Artioli, Edoardo ; Mascotto, Lorenzo. / Enrichment of the nonconforming virtual element method with singular functions. In: Computer Methods in Applied Mechanics and Engineering. 2021 ; Vol. 385.

Neretin, Yurii. / Groups GL(∞) over finite fields and multiplications of double cosets. In: Journal of Algebra. 2021 ; Vol. 585, No. 1. pp. 370–421.

Rieder, Alexander ; Achleitner, Franz ; Melenk, Jens Markus et al. / Metastable Speeds in the Fractional Allen-Cahn Equation. In: Applied Mathematics and Computation. 2021 ; Vol. 408.

Showing entries 1151 - 1200 out of 5227